# SDR SWIA202502281118

- Difficulty date: November 18, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL HAS SHEARED RIVETS ON Z STIFFENER     (C-CHECK RO 2/26/2025)    L/H UPPER TRANSCOWL HAS BEEN REPAIRED REF REO# 690-54-21-528, REV --, DATED 12/18/24. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. REFER TO CONTINUATION SHEET FOR DETAILS.
